Cohomology of power sets with applications in quantum probability

Lindsay, J. M. ; Parthasarathy, K. R. (1989) Cohomology of power sets with applications in quantum probability Communications in Mathematical Physics, 124 (3). pp. 337-364. ISSN 0010-3616

Full text not available from this repository.

Official URL:

Related URL:


Square integrable Wiener functionals may be represented as sums of multiple Itô integrals. This leads to an identification of such functionals with square integrable functions on the symmetric measure space of the Lebesgue space R+. When the pointwise product of Wiener functionals is thus carried over, the product takes a pleasing form (cf. Wick's theorem) and various non-commutative perturbations of this "Wiener product" have been considered. Here we employ cohomological arguments to analyze deformations of an abstract Wiener product. This leads to the construction of Lévy fields which are neither bosonic nor fermionic, and also gives rise to homotopies between quasi-free boson and fermion fields. Finally we unify existence and uniqueness results for quantum stochastic differential equations by treating mixed noise differential equations.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36217
Deposited On:25 May 2011 13:35
Last Modified:25 May 2011 13:35

Repository Staff Only: item control page